Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 19, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 5, 2013, 3:50 AM CDT. It took effect at Apr 5, 2013, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2013, 3:50 AM CDT (08:50 UTC)
- In effect from
- Apr 5, 2013, 1:00 PM CDT
- Expired
- Apr 5, 2013, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
253 WWUS84 KMAF 050850 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 350 AM CDT FRI APR 5 2013 ...A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS FOR VERY DRY AND WINDY CONDITIONS...AND VERY HIGH TO EXTREME FIRE DANGER THIS AFTERNOON AND EVENING... ...A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST NEW MEXICO...THE NORTHWESTERN PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN CORRIDOR AND DAVIS MOUNTAINS FOR VERY DRY AND WINDY CONDITIONS...AND VERY HIGH TO EXTREME FIRE DANGER SATURDAY AFTERNOON AND EVENING... .WESTERLY WINDS WILL DEVELOP OVER THE CENTRAL U.S. OVER THE NEXT SEVERAL DAYS. THE DOWNSLOPING WINDS WILL CAUSE AFTERNOON HUMIDITIES TO DROP BELOW 15 PERCENT. WINDS ABOVE 20 MPH WILL BE SEEN IN THE GUADALUPE MOUNTAINS TODAY...THEN WILL SPREAD SOUTH AND EAST TOMORROW EXPANDING THE CRITICAL FIRE WEATHER AREA. NMZ114-TXZ258-052100- /O.NEW.KMAF.FW.W.0019.130405T1800Z-130406T0100Z/ /O.NEW.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 250 AM MDT FRI APR 5 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * WIND...TODAY...WEST 20 TO 25 MPH. SATURDAY...WEST 25 TO 35 MPH. * HUMIDITY...7 TO 12 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ115-TXZ045>047-050>052-057>062-067-074-052100- /O.NEW.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS- MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-DAVIS/APACHE MOUNTAINS AREA- 350 AM CDT FRI APR 5 2013 /250 AM MDT FRI APR 5 2013/ ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHEAST NEW MEXICO PLAINS...NORTHWEST PERMIAN BASIN...VAN HORN AND HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS...AND DAVIS MOUNTAINS AREA... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * WIND...WEST 20 TO 25 MPH. * HUMIDITY...7 TO 12 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
953 WWUS84 KMAF 051903 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 203 PM CDT FRI APR 5 2013 ...A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS FOR DRY WINDY CONDITIONS...AND HIGH FIRE DANGER THROUGH EARLY EVENING... ...A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST NEW MEXICO...THE MUCH OF THE PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN CORRIDOR AND DAVIS AND GUADALUPE MOUNTAINS FOR DRY WINDY CONDITIONS...AND HIGH FIRE DANGER SATURDAY AFTERNOON AND EVENING... .WARM DRY WESTERLY WINDS ARE RETURNING TO THE AREA OVER THE NEXT SEVERAL DAYS. DOWNSLOPE WINDS WILL HELP PUSH MINIMUM HUMIDITIES TO BELOW 15 PERCENT. WINDS ABOVE 20 MPH IN THE GUADALUPE MOUNTAINS TODAY...WILL SPREAD SOUTH AND EAST SATURDAY. NMZ114-TXZ258-061100- /O.CON.KMAF.FW.W.0019.000000T0000Z-130406T0100Z/ /O.CON.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 103 PM MDT FRI APR 5 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... * WIND...TODAY...WEST 20 TO 25 MPH. SATURDAY...WEST 25 TO 35 MPH. * HUMIDITY...NEAR 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ NMZ115-TXZ045>047-050>052-057>062-067-074-061100- /O.CON.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS- MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-DAVIS/APACHE MOUNTAINS AREA- 203 PM CDT FRI APR 5 2013 /103 PM MDT FRI APR 5 2013/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHEAST NEW MEXICO PLAINS...MUCH OF THE PERMIAN BASIN...VAN HORN AND HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS...AND DAVIS MOUNTAINS AREA... * WIND...WEST 20 TO 25 MPH. * HUMIDITY...7 TO 12 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
377 WWUS84 KMAF 060110 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 810 PM CDT FRI APR 5 2013 ...A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST NEW MEXICO... MUCH OF THE PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN CORRIDOR AND DAVIS AND GUADALUPE MOUNTAINS FOR DRY WINDY CONDITIONS...AND HIGH FIRE DANGER SATURDAY AFTERNOON AND EVENING... .WARM DRY WESTERLY WINDS ARE RETURNING TO THE AREA OVER THE NEXT SEVERAL DAYS. DOWNSLOPE WINDS WILL HELP PUSH MINIMUM HUMIDITIES TO BELOW 15 PERCENT. WINDS ABOVE 20 MPH IN THE GUADALUPE MOUNTAINS WILL SPREAD SOUTH AND EAST SATURDAY. NMZ114-TXZ258-061100- /O.EXP.KMAF.FW.W.0019.000000T0000Z-130406T0100Z/ /O.CON.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 710 PM MDT FRI APR 5 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS... * WIND...WEST 25 TO 35 MPH. * HUMIDITY...NEAR 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ115-TXZ045>047-050>052-057>062-067-074-061100- /O.CON.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS- MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- WARD-DAVIS/APACHE MOUNTAINS AREA- 810 PM CDT FRI APR 5 2013 /710 PM MDT FRI APR 5 2013/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHEAST NEW MEXICO PLAINS...MUCH OF THE PERMIAN BASIN...VAN HORN AND HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS...AND DAVIS MOUNTAINS AREA... * WIND...WEST 20 TO 25 MPH. * HUMIDITY...7 TO 12 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 3:37 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 5, 3:37 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 AM CDT FRI APR 5 2013
.DISCUSSION...
ZONAL FLOW ALOFT IS EXPECTED THROUGH MONDAY RESULTING IN LEE
SURFACE TROUGH FORMATION...LOW LEVEL THERMAL RIDGING AND
DOWNSLOPE FLOW. DRY AND MUCH ABOVE NORMAL TEMPERATURES WILL
BE SEEN IN THIS REGIME ALONG WITH WINDY CONDITIONS IN THE
MOUNTAINS AND BREEZY CONDITIONS IN MANY AREAS OF THE PLAINS.
THE 700 MILLIBAR FLOW IS FORECAST TO INCREASE TO 30 KNOTS OUT
OF THE WEST BY SATURDAY AFTERNOON ALONG WITH AN INCREASING
PRESSURE GRADIENT. WILL ISSUE A HIGH WIND WATCH FOR THE GUADALUPE
MOUNTAINS SATURDAY AFTERNOON. BY MONDAY AND TUESDAY A LARGE AND
STRONG UPPER LEVEL STORM SYSTEM IS PROGGED TO MOVE FROM THE
PACIFIC COAST TO THE CENTRAL ROCKIES. LATEST GUIDANCE SUGGEST THAT
THE BETTER LIFT WILL RESIDE NORTHEAST OF THE FORECAST AREA SO
CONTINUED A DRY FORECAST FOR NOW. BY TUESDAY NIGHT THE ECMWF DOES
BRING A SUBSTANTIALLY STRONGER UPPER LEVEL DISTURBANCE IN FROM
THE WEST THAN THE GFS ALONG THE PACIFIC FRONT AND GENERATES
THUNDERSTORMS ACROSS THE NORTHERN AND EASTERN PERMIAN BASIN. THIS
WILL NEED TO BE MONITORED. FOR NOW KEPT THE SLIGHT POPS GOING
TUESDAY NIGHT ACROSS THE EXTREME NORTHERN PERMIAN BASIN. BY NEXT
WEDNESDAY THE UPPER LEVEL STORM SYSTEM IS EXPECTED TO APPROACH
WITH THE LOW LEVEL MOISTURE ALREADY SCOURED OUT COURTESY OF A
DRYLINE AND COLD FRONT. CONTINUED THE DRY FORECAST WEDNESDAY
ALONG WITH BELOW NORMAL TEMPERATURES. BY NEXT THURSDAY AND FRIDAY
TEMPERATURES WILL REBOUND TO NEAR NORMAL WITH NO PRECIPITATION
EXPECTED DUE TO A NEW LEE TROUGH FORMING IN WEST TO NORTHWEST FLOW
ALOFT.
&&
.FIRE WEATHER...
SURFACE TROUGH WILL INTENSIFY TODAY ACROSS CENTRAL NEW MEXICO
WITH SOUTH TO SOUTHWEST WINDS INCREASING EAST OF THE TROUGH AXIS
ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS.
MIN RH/S ARE EXPECTED TO DROP TO 15 PERCENT OR LESS FOR SEVERAL
HOURS IN THESE AREAS THIS AFTERNOON AND 20 FOOT WINDS SHOULD
INCREASE TO 20 MPH OR MORE ACROSS THE GUADALUPE MOUNTAINS.
FOR THIS REASON HAVE ISSUED A RED FLAG WARNING FOR THIS AREA
FOR MAINLY THIS AFTERNOON. ACROSS THE SOUTHEAST NEW MEXICO
PLAINS AND VAN HORN HIGHWAY 54 CORRIDOR...ONLY SPOTTY RED FLAG
CONDITIONS ARE EXPECTED DUE TO LIGHTER WINDS. FOR THIS REASON DID
NOT ISSUE A RED FLAG WARNING BUT MAY ISSUE A FIRE DANGER STATEMENT
FOR THESE AREAS. FURTHER EAST ACROSS THE PERMIAN BASIN RH/S ARE
NOT EXPECTED TO DIP BELOW 15 PERCENT FOR THE REQUIRED 3 HOURS.
ON SATURDAY AN INTENSIFYING SURFACE LOW IS EXPECTED TO DEVELOP
ACROSS THE EASTERN NEW MEXICO PLAINS AND SOUTHERN TEXAS PANHANDLE
IN ZONAL FLOW ALOFT. SOUTH OF THIS LOW DRY WESTERLY WINDS WILL
INCREASE BY AFTERNOON AS THE SURFACE PRESSURE GRADIENT INCREASES.
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
MOUNTAINS AND THE SOUTHEAST NEW MEXICO PLAINS INCLUDING
THE VAN HORN HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS AND AREAS
AS FAR EAST AS THE NORTHERN AND WESTERN PERMIAN BASIN. HAVE
ISSUED A FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THESE AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 81 54 89 54 / 0 0 0 0
BIG SPRING TX 80 53 90 54 / 0 0 0 0
CARLSBAD NM 86 50 90 52 / 0 0 0 0
DRYDEN TX 82 55 88 60 / 0 0 0 0
FORT STOCKTON TX 84 59 91 58 / 0 0 0 0
GUADALUPE PASS TX 82 55 83 53 / 0 0 0 0
HOBBS NM 82 47 87 49 / 0 0 0 0
MARFA TX 79 37 83 44 / 0 0 0 0
MIDLAND INTL AIRPORT TX 80 55 90 54 / 0 0 0 0
ODESSA TX 79 58 89 57 / 0 0 0 0
WINK TX 82 53 93 54 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ.
HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
COUNTY.
TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...
DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARTIN...MIDLAND...
REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY
54 CORRIDOR...WARD...WINKLER.
RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
99/12Hazardous weather outlook, Apr 4, 12:57 PM CDT, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1257 PM CDT THU APR 4 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-051800- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1257 PM CDT THU APR 4 2013 /1157 AM MDT THU APR 4 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARM... DRY... AND BREEZY CONDITIONS MAY PROMOTE ELEVATED FIRE WEATHER CONDITIONS FRIDAY GENERALLY ALONG AND WEST OF THE PECOS RIVER. NEAR CRITICAL FIRE WEATHER CONDITIONS WILL SPREAD EAST ACROSS THE PERMIAN BASIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:50 AM CDT | Fire Weather Watch | MAF | Andrews, Borden, Dawson, Ector, Gaines, Howard and 5 more | 24 hr |
| Apr 5, 3:59 AM CDT | High Wind Watch | MAF | 24 hr |
Nearby
Red Flag Warnings in Texas, 2013Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.